MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 7F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 7F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number LA7AL10
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis:one 7f launcher guide catheter was returned for analysis.Torsional kinks were noted on the proximal shaft approx.32-33cm and 35cm from the strain relief.Wire braid was exposed at both kink sites.The od of the device measured 0.094¿ meeting specification of 0.094¿ +/- 0.001¿.The id measured 0.081¿ meeting specification of 0.081¿ +/- 0.001¿.No other deformation noted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
One launcher guide catheter was attempted to be used.There was no damage noted to the device packaging.The device was removed from the packaging per ifu with no issues.The device was inspected with no issues.The device was prepped per ifu with no issues.It was reported that the catheter kinked while in the patient.The patient was reported to be alive with no injury.

Brand Name
LAUNCHER 7F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key10331041
Report Number1220452-2020-00069
Device Sequence Number951629
Product Code DQY
UDI-Device Identifier00613994833877
UDI-Public00613994833877
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K022764
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2021
Device Model NumberLA7AL10
Device Lot Number0009830576
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1